Alert archive / Oklahoma / Wind Advisories in 2019
Wind Advisory 7, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Apr 10, 2019, 3:23 AM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 10, 2019, 10:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2019, 3:23 AM CDT (08:23 UTC)
- In effect from
- Apr 10, 2019, 10:00 AM CDT
- Expired
- Apr 10, 2019, 10:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2602 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
168 WWUS74 KTSA 100823 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 323 AM CDT Wed Apr 10 2019 ARZ001-002-010-011-OKZ049-053>076-102200- /O.NEW.KTSA.WI.Y.0007.190410T1500Z-190411T0300Z/ Benton-Carroll-Washington AR-Madison-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 323 AM CDT Wed Apr 10 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... The National Weather Service in Tulsa has issued a Wind Advisory, which is in effect from 10 AM this morning to 10 PM CDT this evening. * TIMING...Winds will increase by mid morning with the strongest gusts from early afternoon through early evening. * WINDS...Frequent gusts of 35 to 45mph with portions of northeast Oklahoma and far northwest Arkansas experiencing the highest gusts. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$
3 follow-up statements
759 WWUS74 KTSA 101552 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1052 AM CDT Wed Apr 10 2019 ARZ001-002-010-011-OKZ049-053>076-110000- /O.CON.KTSA.WI.Y.0007.000000T0000Z-190411T0300Z/ Benton-Carroll-Washington AR-Madison-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 1052 AM CDT Wed Apr 10 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * TIMING...Winds will increase by mid morning with the strongest gusts from early afternoon through early evening. * WINDS...Frequent gusts of 35 to 45 mph with portions of northeast Oklahoma and far northwest Arkansas experiencing the highest gusts to around 50 mph. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$
760 WWUS74 KTSA 102005 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 305 PM CDT Wed Apr 10 2019 ARZ001-002-010-011-OKZ049-053>076-110300- /O.CON.KTSA.WI.Y.0007.000000T0000Z-190411T0300Z/ Benton-Carroll-Washington AR-Madison-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 305 PM CDT Wed Apr 10 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * TIMING...The strongest wind gusts will continue though the evening hours. * WINDS...Frequent gusts of 35 to 45 mph with portions of northeast Oklahoma and far northwest Arkansas experiencing the highest gusts to around 50 mph. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$
812 WWUS74 KTSA 110303 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1003 PM CDT Wed Apr 10 2019 ARZ001-002-010-011-OKZ049-053>076-110415- /O.EXP.KTSA.WI.Y.0007.000000T0000Z-190411T0300Z/ Benton-Carroll-Washington AR-Madison-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 1003 PM CDT Wed Apr 10 2019 ...WIND ADVISORY HAS EXPIRED... Gusty southerly winds will continue overnight, but most gusts will remain under 40 miles an hour. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Apr 9, 11:45 PM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Apr 9, 11:45 PM CDT, 3 hours 38 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1145 PM CDT Tue Apr 9 2019 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR conditions will prevail through the forecast period. Strong southerly winds will gust to over 30 knots at times Wednesday into Wednesday evening. && .PREV DISCUSSION... /Issued 934 PM CDT Tue Apr 9 2019/ DISCUSSION... Mild conditions expected overnight as south winds increase as surface cyclone deepens in Lee of the Rockies. Winds will likely push advisory criteria tomorrow, but will allow mid crew to make a final decision for any possible wind headline. Overnight forecast in good shape with no update at this time. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....05
Hazardous weather outlook, Apr 9, 4:52 PM CDT, 10 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 452 PM CDT Tue Apr 9 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 452 PM CDT Tue Apr 9 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. FIRE WEATHER DANGER. RISK...Limited. AREA...West of Highway 75. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma. ONSET...After Midnight. DISCUSSION... A limited fire weather threat will continue late this afternoon mainly west of Highway 75 as a warm and dry airmass remains in place. Conditions should improve some by mid-evening as temperatures cool. Southerly winds will increase and become gusty after midnight tonight across portions of eastern Oklahoma. Areas along and west of Highway 75 may see gusts near 25 mph. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY AND THURSDAY...Very High Fire Weather Potential...High Wind Potential. FRIDAY THROUGH MONDAY...No Hazards. EXTENDED DISCUSSION... Rapid fire spread conditions will continue to increase on Wednesday as southerly winds gust up to 45 mph during the afternoon in parts of northeast Oklahoma. The strong winds will combine with minimum relative humidities from 30 to 35 percent and temperatures in the mid and upper 80s. The worst conditions will likely be found west of Highway 75 in northeast Oklahoma. Winds will remain strong and gusty Wednesday night and into Thursday, although the direction will shift from the south to the southwest and then the west following a frontal passage. Maximum wind gusts on Thursday will be near 35 mph, with the highest gusts across parts of northeast Oklahoma and far northwest Arkansas. The fire spread potential will continue to be increased on Thursday afternoon as the gusty winds combine with minimum relative humidities in the 25 to 30 percent range. weather.gov/tulsa contains additional information.
Nearby
Wind Advisories in Oklahoma, 2019Wind Advisories in Arkansas, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.